# SDR VNAA20240726011

- Difficulty date: June 19, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67032524
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERENTIAL JOINT FS 280.00 TO FS 282.86 BTW STGR 23LH TO STGR 22RH.  CORROSION ON CIRCUMFERENTIAL JOINT FS 280.00 TO FS 282.86 BTW STGR 23LH TO STGR 22RH WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01, EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND REPAIRED PER REO 690-53-21-1790 REV. -
